Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from depression. Taking S-zelato plus, sizodon, frequent urination with low output. Side effect of medication?

Hi I am 39 years old male. I am taking anti depression medicine S-Zetalo Plus and Sizodon for one month.for 5 days I have been facing a problem in uranatinting. Flow of urine is very less and frequently I have to go to urinate. I would like to know is this a side effect of the medicines or not? Please let me know your opinion.
Asked On : Tue, 26 Mar 2013
Answers:  3 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

S zetalo plus is Escitalopram and Clozazepam. Sizodone is resperidone. Escitalopram is a SSRI drug used in Depression. Resperidone is an antipsychotic drug. In low doses it can be used in depression. Although urinary frequency may increase a little but significant increase in urinary frequency and low urine out put don't occur with these drugs. I will advise you to please visit your doctor for further evaluation.

Dr. Seikhoo Bishnoi
Answered: Tue, 26 Mar 2013
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. Szetalo plus is escitalpram, a SSRI anti-depressant along with clonazepam, a sedative. Sizodon is risperidone, an antipsychotic. Risperidone is associated with some degree of anticholinergic side-effects including difficulty in urination. Hence, consider your psychiatrist for re-evaluating and choosing a different antipsychotic.
Medical causes of difficulty in urination including prostate hypertrophy need to be ruled out in addition. Wish you early recovery.
Dr Sundar
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Sunil 's  Response
Thanks for your Post.
As you mentioned you are taking S-Zetalo Plus and Sizodon for more than a month, it is quite possible you may be having side effects of drugs, here is the explanation:
S-Zetalo Plus contains Escitalopram and Clonazepam while Sizodon contains Risperidone, these drugs are prescribed for depression, anxiety and other psychotic disorders.
All of these drugs reportedly can cause frequency, painful or difficult urination and urinating less than usual.
You are advised to immediately consult your doctor to manage these effects accordingly. Never quit these drugs abruptly yourself without doctor's suggestion. Meanwhile, your doctor may need to rule out urinary tract tract infection by suggesting lab test like urinanalysis and urine culture, as Urinary tract infection can cause frequency, retention and burning urination.
Hope it helps.
Take Care!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor